# SDR IPXA2020082159280

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 33,775 hours, 19,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112N80063
- Condition: Damaged
- Location: Dry Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG1,   RIGHT WING DRY BAY PANEL 632FZ HAS EDGE DAMAGE.  REPAIRED PART, DRY BAY PANEL, 632FZ, IAW SRM 51-70-07-OG IAW SRM 57-20-09-R2-1, FIG 201 TABLE I.
